# SDR ASAA2012072592608

- Difficulty date: July 2, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 17,283 hours, 5,444 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: 3400843020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, FAN ACOUSTICAL PANEL AT 1100 POSITION, LOWER CENTER BOLT HAS PULLED THROUGH PANEL.  ACFT GROUNDED.  R & R NR 2 ENG FAN ACOUSTICAL PANEL 1100 POS, REF AMM 72-23-07.
